# SDR SIMA20130129001

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 20,943 hours, 17,524 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3672 THE CREW REPORTED THAT AT CRUISE ALTITUDE FL 270 IN SMOOTH CONDITIONS THEY RECEIVED A HYD SYSTEM 1 LOW FLUID QUANTITY INDICATION.  THE CREW MONITORED THE QUANTITY AND OBSERVED THAT FLUID GOING DOWN CONTINUOUSLY.  THE CREW NOTIFIED DISPATCH WHEN IT BECAME APPARENT THEY WOULD LOOSE ALL FLUID.  THE DIVERTED TO TLH AS HYD PRESSURE WAS DECREASING.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NR 1 EDP IAW EMB 145AMM 29-10-03.  THE OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
